News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Nausea and dizziness - history of guttate psoriasis


 tiredofbumps - Wed Nov 21, 2007 6:20 pm

I don't know if Im posting in the right area but I figured I'd start here. I am 25, female, I have guttate psoriasis. I am not on any meds. I smoke 1/2 a pack of cigarettes a day. I have 2 kids, a 2 y/o and a 1 y/o.
For the past 3 weeks to a month, Ive been getting really nauseated. Every time I move around a lot I get really dizzy and my stomach starts hurting. I don't know what to do. I'm not pregnant. I don't have an STDs. This is getting pretty annoying though. I am also very tired all the time and extremely stressed out which is causing my psoriasis to flare again. I don't know what to do.
Please help!!!! thank you
 Dr. Chan Lowe - Thu Nov 22, 2007 11:10 pm

User avatar Hi Tiredofbumps,

When dizziness is associated with nausea the question becomes is the dizziness causing the nausea or are the two separate issues.

One possibility for your symptoms is an inner ear infection. You may also have some gastritis (inflammation of the stomach). A viral infection such as mononucleosis can cause similar symptoms as well.

I would recommend you see your doctor for an evaluation to help determine what is causing these symptoms.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here